Alert archive / New York / Special Weather Statements in 2011

Special Weather Statement, NWS Buffalo, NY

August 21, 2011Genesee County, Monroe County, Orleans County, New York

NWS Buffalo, NY issued this special weather statement at Aug 21, 2011, 5:08 AM EDT for Genesee County, Monroe County, Orleans County, New York. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 21, 2011, 5:08 AM EDT (09:08 UTC)
Expired
Aug 21, 2011, 6:15 AM EDT
In force
67 min
Issued by
NWS Buffalo, NY

Counties Genesee County, NY, Monroe County, NY, Orleans County, NY

The radar

The Buffalo radar (KBUF), 73 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 9.1 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2011-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 367 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2011-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
367 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1554 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

169 
WWUS81 KBUF 210908
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
508 AM EDT SUN AUG 21 2011

NYZ002>004-011>014-211015-
GENESEE NY-LIVINGSTON NY-MONROE NY-ONTARIO NY-ORLEANS NY-WAYNE
NY-WYOMING NY-
508 AM EDT SUN AUG 21 2011

...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...

* AT 500 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING FREQUENT 
  LIGHTNING...SMALL HAIL...AND VERY HEAVY RAIN.  THESE STORMS WERE 
  LOCATED ALONG A LINE EXTENDING FROM CHURCHVILLE TO LE ROY TO 
  PAVILION TO ATTICA TO BENNINGTON...AND MOVING NORTHEAST AT 35 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
  GATES-NORTH GATES AND GATES...
  HILTON AND ROCHESTER...
  GREECE...
  IRONDEQUOIT...
  BRIGHTON...
  WEBSTER...
  EAST ROCHESTER...
  FAIRPORT...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! THESE STORMS ALSO HAVE THE POTENTIAL TO PRODUCE 
VERY HEAVY RAIN...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND 
POOR DRAINAGE AREAS.

LAT...LON 4279 7847 4338 7845 4330 7767 4324 7755
      4328 7743 4327 7734 4284 7755

$$

HIBBERT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Aug 21, 3:26 AM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Aug 21, 3:26 AM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
326 AM EDT SUN AUG 21 2011

.SYNOPSIS...
A COLD FRONT WILL CROSS WESTERN AND CENTRAL NEW YORK TODAY AND BE
ACCOMPANIED BY SHOWERS AND THUNDERSTORMS...ESPECIALLY THIS MORNING.
COOLER AND SOMEWHAT UNSETTLED WEATHER WILL PREVAIL MONDAY BEFORE
HIGH PRESSURE BRINGS A RETURN TO DRY PLEASANT CONDITIONS FOR
TUESDAY AND WEDNESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
315 AM UPDATE...CLUSTER OF SHOWERS AND THUNDERSTORMS OVER EASTERN
LAKE ERIE AT PRESS TIME WILL MOVE ACROSS FAR WESTERN NY BEFORE
DAYBREAK WITH SOME BRIEF DOWNPOURS. THIS ACTIVITY WILL WEAKEN AS IT
REACHES GENESEE VALLEY AND FINGER LAKES LATER THIS MORNING BEFORE
FIRING UP AGAIN MIDDAY/EARLY THIS AFTERNOON IN THAT AREA. ALL THIS
AHEAD OF WEAK COLD FRONT OVER SW ONTARIO AND E MICHIGAN. THIS
BOUNDARY WILL CROSS WESTERN NY THIS AFTERNOON AND EARLY
EVENING...PERHAPS WITH A FEW MORE SHOWERS. DRIER COOLER WX FOLLOWS
TONIGHT. SPC HAS SLIGHT RISK OF SVR WX EAST OF OUR CWA LATER THIS
AFTERNOON AND EVENING.

WITH THE ABOVE IN MIND...WILL INCR POPS TO CATEG FOR A TIME THIS
MORNING...THEN TAPER OFF FROM WEST TO EAST THIS AFTERNOON. WILL
HAVE SLGT CHANCE WEST AND CHC EAST THIS EVENING...THEN SOME CHC
POPS SE OF LK ONTARIO FOR LK ENHANCEMENT TWD DAYBREAK MONDAY. MET
TEMPS LOOK REASONABLE WITH ALL THE CLOUD TODAY AND WILL FOLLOW.
COULD SEE A BIT OF CLEARING FAR WEST AT TIMES MID-LATE AFTERNOON
TODAY.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
ON MONDAY...OUR AREA WILL BE FIRMLY UNDER THE INFLUENCE OF THE UPPER
TROUGH/COOL POOL ALOFT...WITH A FAIRLY STRONG EMBEDDED SHORTWAVE
TROUGH ALSO PROGGED TO PASS ACROSS THE AREA. AT THE LOW LEVELS...A
COOL CYCLONIC FLOW WILL PERSIST THROUGH MUCH OF THE DAY...BEFORE
GRADUALLY TRENDING MORE ANTICYCLONIC DURING THE AFTERNOON AS LOW
LEVEL RIDGING BUILDS NORTHEAST FROM THE OHIO VALLEY BY THE EVENING.
OVERALL PATTERN RECOGNITION WOULD SUGGEST AT LEAST A LOW CHANCE OF
SOME SHOWERS GIVEN THE DEEP COOL CYCLONIC FLOW. HAVE THEREFORE KEPT
SOME LOW TO MID-RANGE CHANCE POPS IN PLAY FOR MONDAY...WITH A PARTLY
SUNNY AND COOLER DAY EXPECTED OUTSIDE OF ANY SHOWERS. 850 MB TEMPS
WILL FALL TO +8C TO +9C...WHICH SHOULD SUPPORT HIGHS ONLY IN THE
LOWER 70S...WITH SOME OF THE HIGH SPOTS IN THE SOUTHERN TIER AND
NORTH COUNTRY POTENTIALLY NOT MAKING IT OUT OF THE MID 60S.

THEN DURING MONDAY NIGHT...ANY DIURNALLY DRIVEN SHOWERS SHOULD END
FAIRLY QUICKLY IN THE EVENING WITH THE LOSS OF DAYTIME HEATING AND
INCREASING RIDGING...RESULTING IN A RETURN TO DRY WEATHER FOR THE
BALANCE OF THE NIGHT. 850 MB TEMPS OF +6C TO +7C WOULD NORMALLY BE
SUPPORTIVE OF SOME LAKE RESPONSE SOUTHEAST OF THE LAKES GIVEN THE
PREVAILING NW FLOW ALOFT AND CURRENT LAKE TEMPS OF +22 TO +24C...AND
WILL HAVE LOW CHANCE POPS SOUTHEAST OF THE LAKES EARLY IN THE
NIGHT...THEN DIMINISHING TO SLIGHT CHANCE OR NO CHANCE AS THE
AIRMASS DRIES FURTHER. THE COOL AIRMASS WILL ALLOW FOR LOWS IN THE
UPPER 40S ACROSS THE NORMAL COOL SPOTS OF THE SOUTHERN TIER AND
NORTH COUNTRY...AND THE LOWER TO MID 50S ELSEWHERE.

TUESDAY STILL LOOKS TO BE A RATHER PLEASANT DAY AS THE UPPER TROUGH
LIFTS OUT TO THE NORTHEAST...AND SURFACE HIGH PRESSURE CRESTS ACROSS
NY AND PA. 850 TEMPS SHOULD RECOVER A NOTCH OR TWO FROM MONDAY...
ALLOWING FOR DAYTIME HIGHS IN THE LOWER-MID 70S AREAWIDE. TUESDAY
NIGHT WILL BE NOT AS COOL WITH A SOUTH TO SOUTHWESTERLY
WINDS...OVERNIGHT LOWS IN THE MID 50S WELL INLAND TO THE MID 60S
ALONG THE LAKESHORES.

WEDNESDAY WILL SEE A RETURN OF WARMER TEMPS BUT CONTINUED LOW
HUMIDITY. SKIES WILL BE MOSTLY SUNNY FOR MUCH OF THE DAY ALTHOUGH
THERE WILL BE AN INCREASE IN HIGH CLOUDINESS DURING THE MID
AFTERNOON...TRENDING TOWARD PARTIAL SUNSHINE BY THE END OF THE DAY
AS AN UPPER TROUGH APPROACHES THE REGION FROM THE WEST. HIGHS ON
WEDNESDAY WILL TOP OUT IN THE UPPER 70S TO THE MIDDLE 80S.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
DURING WEDNESDAY NIGHT AND THURSDAY...AN UPPER TROUGH WILL DIG
SOUTHEAST ACROSS THE GREAT LAKES AND NORTHEAST. COUPLED WITH AN
ASSOCIATED COOL FRONTAL PASSAGE AT THE LOW LEVELS...THIS WILL RESULT
IN A MODEST POTENTIAL FOR SOME CONVECTION BOTH WEDNESDAY
NIGHT/THURSDAY...WHICH WILL BE COVERED WITH MID-RANGE CHANCE POPS.

FOLLOWING THE PASSAGE OF THIS SYSTEM...HIGH PRESSURE AND SOMEWHAT
DRIER/COOLER AIR WILL BUILD EAST ACROSS THE GREAT LAKES THURSDAY
NIGHT AND FRIDAY...THEN WILL DRIFT OFF THE NEW ENGLAND COAST
SATURDAY. THIS WILL BRING A RETURN TO FAIRLY PLEASANT CONDITIONS FOR
THE LAST COUPLE DAYS OF THE WEEK...WITH COMFORTABLE HUMIDITY LEVELS
AND 850 MB TEMPS OF +10C TO +14C SUPPORTING SEASONABLY WARM HIGH
TEMPS IN THE MID 70S TO LOWER 80S.

&&

.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
ALL QUIET ACROSS WESTERN AND CENTRAL NY AT 06Z. SHOWERS AND SCATD
THUNDERSTORMS WERE INCREASING OVER CENTRAL LAKE ERIE AHEAD OF A
SURFACE TROUGH WHICH STILL LIES BACK IN EASTERN MICH. THERE WILL
BE THE THREAT FOR SHOWERS AND SCATD TSTMS THROUGH 16-18Z ACROSS
THE FAR WEST AND THROUGH MOST OF THE DAY ACROSS CENTRAL NY. USED
CATEG "SHRA" AND CB QUALIFIER FROM 09-18Z AT BUF/IAG/JHW AND
11-20Z AT ROC BUT HELD BACK ON ACTUAL TSRA AT THIS STAGE. WINDS
MAY BRIEFLY VEER TO WNW EARLY THIS MORNING BUT BACK TO SW BEFORE
SHIFTING TO NW LATER THIS AFTERNOON AND EVENING. CONDITIONS SHOULD
BE GENERALLY MVFR IN SHOWERS...VFR OTHERWISE.

OUTLOOK...
MONDAY...MAINLY VFR. A CHANCE OF SHOWERS.
TUESDAY AND WEDNESDAY...VFR.
THURSDAY...MAINLY VFR. CHANCE OF SHOWERS AND THUNDERSTORMS.

&&

.MARINE...
A COLD FRONT WILL CROSS THE EASTERN LAKES THIS MORNING AND MIDDAY.
NUMEROUS SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONTAL
PASSAGE. MARINERS WILL NEED TO PAY ATTENTION TO THE POTENTIAL FOR
SOME STORMS TO PRODUCE HIGHER WIND AND WAVE CONDITIONS. EXPECT WINDS
TO PICK UP BEHIND THE FRONT TONIGHT...POSSIBLY RESULTING IN SMALL
CRAFT ADVISORY CONDITIONS BY MONDAY MORNING...ESPECIALLY ON LAKE
ONTARIO AS BRISK WEST TO NORTHWEST WINDS SET IN.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...SFM
NEAR TERM...SFM
SHORT TERM...WCH
LONG TERM...JJR
AVIATION...SFM
MARINE...SFM
Hazardous weather outlook, Aug 20, 5:22 AM EDT, 23 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
522 AM EDT SAT AUG 20 2011

NYZ001>008-010>014-019>021-085-210930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
522 AM EDT SAT AUG 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-210930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
522 AM EDT SAT AUG 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Aug 21, 3:36 AM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
336 AM EDT SUN AUG 21 2011

NYZ010-019-020-085-210815-
CATTARAUGUS NY-CHAUTAUQUA NY-ERIE NY-
336 AM EDT SUN AUG 21 2011

...STRONG THUNDERSTORM MOVING ACROSS THE AREA...

* AT 332 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS.  THIS
  STORM WAS LOCATED NEAR FREDONIA...AND MOVING NORTHEAST AT 35 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  DUNKIRK...
  SILVER CREEK...
  NORTH COLLINS...
  EDEN...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE DAMAGING
WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

LAT...LON 4242 7946 4250 7935 4256 7916 4271 7904
      4271 7899 4274 7895 4274 7892 4279 7886
      4281 7887 4290 7871 4268 7850 4229 7937
      4241 7948

HIBBERT
Special weather statement, Aug 21, 3:57 AM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
357 AM EDT SUN AUG 21 2011

NYZ001-010-019-020-085-211100-
NIAGARA-NORTHERN ERIE-CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...BUFFALO...JAMESTOWN...
OLEAN...ORCHARD PARK...SPRINGVILLE
357 AM EDT SUN AUG 21 2011

...STRONG THUNDERSTORMS MOVING ACROSS WESTERN NEW YORK...

AT 355 AM...STRONG THUNDERSTORMS OVER CHAUTAUQUA COUNTY AND
EASTERN LAKE ERIE WERE MOVING TO THE EAST AND NORTHEAST AT 25
MILES PER HOUR. THESE STORMS ARE CAPABLE OF PRODUCING FREQUENT
CLOUD TO GROUND LIGHTNING STRIKES WITH BRIEF HEAVY RAIN AND SMALL
HAIL. THERE MAY BE WIND GUSTS TO 40 MILES PER HOUR WITH THE STORMS
AS WELL.

ADDITIONAL STORMS FROM NORTHEASTERN PENNSYLVANIA WILL MOVE ACROSS
THE REGION WITH THE DURATION OF THE STORMS POTENTIALLY LASTING
THROUGH THE REMAINDER OF THE OVERNIGHT HOURS.
Special weather statement, Aug 21, 5:08 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
508 AM EDT SUN AUG 21 2011

NYZ002>004-011>014-211015-
GENESEE NY-LIVINGSTON NY-MONROE NY-ONTARIO NY-ORLEANS NY-WAYNE
NY-WYOMING NY-
508 AM EDT SUN AUG 21 2011

...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...

* AT 500 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING FREQUENT
  LIGHTNING...SMALL HAIL...AND VERY HEAVY RAIN.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM CHURCHVILLE TO LE ROY TO
  PAVILION TO ATTICA TO BENNINGTON...AND MOVING NORTHEAST AT 35 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
  GATES-NORTH GATES AND GATES...
  HILTON AND ROCHESTER...
  GREECE...
  IRONDEQUOIT...
  BRIGHTON...
  WEBSTER...
  EAST ROCHESTER...
  FAIRPORT...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! THESE STORMS ALSO HAVE THE POTENTIAL TO PRODUCE
VERY HEAVY RAIN...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND
POOR DRAINAGE AREAS.

LAT...LON 4279 7847 4338 7845 4330 7767 4324 7755
      4328 7743 4327 7734 4284 7755

HIBBERT

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 3:36 AM EDTSpecial Weather StatementBUFErie39 min
Aug 21, 11:39 AM EDTSpecial Weather StatementBUFErie, Genesee66 min
Aug 21, 12:08 PM EDTSpecial Marine WarningBUF52 min
Aug 21, 12:09 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Wyoming51 min
Aug 21, 12:27 PM EDTSpecial Weather StatementBUFCattaraugus, Chautauqua, Erie, Genesee, Monroe, Orleans and 1 more63 min
Aug 21, 1:03 PM EDTSpecial Weather StatementBUFChautauqua57 min
Aug 21, 1:42 PM EDTSpecial Weather StatementBUFLivingston, Wyoming63 min
Aug 21, 2:11 PM EDTSpecial Marine WarningBUF64 min
Aug 21, 2:15 PM EDTSpecial Marine WarningBUF79 min
Aug 21, 2:29 PM EDTSpecial Weather StatementBUFAllegany, Livingston61 min
Aug 21, 2:50 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne55 min
Aug 21, 3:13 PM EDTSpecial Marine WarningBUF62 min
Aug 21, 3:25 PM EDTTornado WarningBUFCayuga, Wayne35 min
Aug 21, 4:02 PM EDTSmall Craft AdvisoryBUF36 hr
Aug 21, 4:17 PM EDTSpecial Marine WarningBUF58 min
Aug 21, 4:35 PM EDTSpecial Marine WarningBUF55 min
Aug 21, 4:44 PM EDTSpecial Weather StatementBUFMonroe61 min
Aug 21, 5:23 PM EDTSpecial Marine WarningBUF52 min
Aug 21, 6:27 PM EDTSpecial Marine WarningBUF33 min
Aug 21, 6:28 PM EDTSpecial Weather StatementBUFErie, Genesee, Wyoming62 min
Aug 21, 6:34 PM EDTSpecial Weather StatementBUFOswego56 min
Aug 21, 6:48 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego57 min

Nearby

Special Weather Statements in New York, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.